So I've been taking ability for less 2 months and have gained 20lbs... I'm 5'10" So it doesn't look as much but I'm getting depressed by it since I've always been on the small side (130lbs)... Has anyone else had a similar issue?
I have only been taking it for 10 days but I wake at night feeling hungry and I can't sleep. I have to eat something so I suspect I will gain weight. My doctor cautioned me about weight gain, tho. Said to let him know if I gained weight so I guess it happens sometimes?
I started taking Abilify three years ago. When I began taking it I weighed 115 lbs at five foot two inches. Now I weigh 180 pounds! I finally decided to stop taking Abilify because the benefits did not outweigh the horrible health risks of being obese.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.